Soft Bigeneralized Topological Spaces

Ozturk T. Y., Aras Ç., Yolcu A.

FILOMAT, vol.32, no.16, pp.5679-5690, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 16
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1816679o
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5679-5690
  • Keywords: Soft set, soft point, soft topological space, soft generalized topological space, soft bigeneralized topological space, SETS
  • Kocaeli University Affiliated: Yes


In this paper, soft bigeneralized topological spaces are introduced. Besides, we defined soft open set, soft closed set, soft closure set, soft interior set, soft basis and soft neighborhood on the soft bigeneralized topological spaces. Furthermore, some important theorems are proved and interesting examples are given.